# SDR A6WA201140334

- Difficulty date: April 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PAX DOOR CUT OUT AFT PULL IN LEVER GUIDE BRACKET GOUGED.  R & R PULL IN LEVER GUIDE BRACKET IAW SRM 51-42-21 AND 51-40-11.
